# SDR JJBA20230626020

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 39,459 hours, 27,093 cycles
- System (JASC): 5200 · Doors
- Part: Stop
- Part number: 14531566403
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STUCK IN CLOSED POSITION. REMOVED AND REPLACED DOOR STOPPER ASSEMBLY. OPS CHECK SAT. NO OTHER DEFECTS NOTED AT THIS TIME.
